A version of the complex loading theory
Doklady Akademii Nauk, Tome 206 (1972) no. 1, pp. 43-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_1_a10,
author = {M. I. Estrin},
title = {A version of the complex loading theory},
journal = {Doklady Akademii Nauk},
pages = {43--46},
year = {1972},
volume = {206},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_1_a10/}
}
M. I. Estrin. A version of the complex loading theory. Doklady Akademii Nauk, Tome 206 (1972) no. 1, pp. 43-46. http://geodesic.mathdoc.fr/item/DAN_1972_206_1_a10/